RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 7, Pages 29–46 (Mi msb1591)  

This article is cited in 3 scientific papers (total in 3 papers)

A generalization of the concept of sectorial operator

M. F. Gorodnii, A. V. Chaikovskii

National Taras Shevchenko University of Kyiv

Abstract: Let $B$ be a Banach space and $G\colon[0,+\infty)\to(0,+\infty)$ a non-increasing function such that $G(t)\to0$ as $t\to\infty$ and $1/G$ is a Lipschitz function on $[0,+\infty)$.
A linear operator $T\colon D(T)\subset B\to B$ is said to be $G$-sectorial if there exist constants $a\in\mathbb R$ and $\varphi\in(0,\pi/2)$ such that the spectrum of $T$ lies in the set
$$ S_{a,\varphi}:=ż\in\mathbb C\mid z\ne a, \lvert\arg(z-a)\rvert<\varphi\} $$
and
$$ there exists M>0\quad such that \|R_\lambda(T)\|\le MG(|\lambda-a|) for \lambda\notin S_{a,\varphi}, $$
where $R_\lambda(T)$ is the resolvent of the operator $T$.
The properties of the operator exponential and fractional powers of a $G$-sectorial operator are analysed alongside the question of the unique solubility of the Cauchy problem for the linear differential operator with $G$-sectorial operator-valued coefficient.
Bibliography: 8 titles.

DOI: https://doi.org/10.4213/sm1591

Full text: PDF file (496 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:7, 977–995

Bibliographic databases:

UDC: 517.98
MSC: 47Bxx
Received: 23.11.2004 and 17.03.2006

Citation: M. F. Gorodnii, A. V. Chaikovskii, “A generalization of the concept of sectorial operator”, Mat. Sb., 197:7 (2006), 29–46; Sb. Math., 197:7 (2006), 977–995

Citation in format AMSBIB
\Bibitem{GorCha06}
\by M.~F.~Gorodnii, A.~V.~Chaikovskii
\paper A~generalization of the concept of sectorial operator
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 7
\pages 29--46
\mathnet{http://mi.mathnet.ru/msb1591}
\crossref{https://doi.org/10.4213/sm1591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2277330}
\zmath{https://zbmath.org/?q=an:1157.47028}
\elib{http://elibrary.ru/item.asp?id=9296522}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 7
\pages 977--995
\crossref{https://doi.org/10.1070/SM2006v197n07ABEH003785}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241860100002}
\elib{http://elibrary.ru/item.asp?id=18625386}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33751045336}


Linking options:
  • http://mi.mathnet.ru/eng/msb1591
  • https://doi.org/10.4213/sm1591
  • http://mi.mathnet.ru/eng/msb/v197/i7/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kasyanov P.O., Mel'nik V.S., Toscano S., “Solutions of Cauchy and periodic problems for evolution inclusions with multi-valued $w_{\lambda_0}$-pseudomonotone maps”, J. Differential Equations, 249:6 (2010), 1258–1287  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Chaikovs'kyi A.V., “Cauchy problem for a nonlinear differential equation with $G$-sectorial operator coefficient”, Nonlinear Oscillations, 14:1 (2011), 114–125  crossref  mathscinet  zmath  isi
    3. Il'chenko Yu.V., Chaikovs'kyi A.V., “Cauchy Problem for a Differential Equation in the Banach Space with Generalized Strongly Positive Operator Coefficient”, Ukr. Math. J., 63:8 (2012), 1213–1233  crossref  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:373
    Full text:117
    References:60
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019